Return to the Menopause Forum | Post a Follow-Up

 o
Vaginal Bleeding with Prempro

Posted by pricklypearsatx (My Page) on
Sat, Aug 21, 10 at 11:28

Was on Prempro .625/2.5 for a year, and it helped my hot flashes tremendously.

Downside: I had vaginal bleeding

Had all the tests and a uterine biopsy. Everything is normal. My FSH shows I'm post menopausal.

GYN says the bleeding is from the HRT.

I looked this problem up online and the bleeding seems to be related to the progesterone...

There are different doses for Prempro with different ratios of estrogen/progesterone too

There is a .625/.5 (Higher progesterone)

and .4/1.5 (Lower estrogen/Lower progesterone)

Does anyone have experience are insight regarding vaginal bleeding and HRT?


Follow-Up Postings:

 o
RE: Vaginal Bleeding with Prempro

Dear Pricklypearsatx,
I have been on the same dosage of prempro for 2 months now, currently on day 10 of pack 3. My experience is that I basically bleed from the 2nd week through the 3rd week for 1 total of 10-14 days of the 28day packet. So in summary, i have the 1st and last week with no bleeding and the 2 weeks inbetween with heavy bleeding. My GYN had said to expect some "spotting or retutn of my period" but what I am having is more than a period both in trems of lenght and quantity.
I compalined and he said I either discontinue cold turkey, then go on prozac or wait to see if anything stabilises or changes after the 3rd month. I too have had my hot flashes/sweats go away but not the internal tremor, funny head feeling, anxiety, stiff neck, burning tongue....., get the idea.
I currently seeking alternative therapy, pls share success or otherwise you get as they occur. Good luck


 o
RE: Vaginal Bleeding with Prempro

nknwaeze:

Mine started out as spotting if I forgot my pill. Then gradually over a year, it turned into menstrual like and eventually I was bleeding more often than not.


I had no idea that burning tongue was part of menopause. I've been struggling big time with that. Glad I'm not alone.


 o
RE: Vaginal Bleeding with Prempro

Yes, menopause is one of the causes of burning tongue. I haven't missed a pill so far yet am bleeding buckets so I cant imagine what will happen If I do.
I am 44 yrs old, started periods at age 9 and I heard Meno hits harder if one is younger.
So what are you on now or have you weaned off all medications?


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here